# SDR C7WA200400057

- Difficulty date: October 11, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N7635U
- Make and model: Boeing 727222
- Aircraft serial: 19908
- Engine: Pwa JT8D7B
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRAVERSE BEAM AT STA 600 HAS LIGHT CORROSION BETWEEN BL0 AND RBL 24.5 AND BETWEEN LBL 45.5 AND LBL50.  INSTALLED INTERNAL FLOORBEAM REPAIR ON DAMAGE LOCATED AT BS 600 BETWEEN BL0 AND LBL 24.50.  DAMAGED FLOORBEAM CHORD PORTION REMOVED.  FINAL TRIM OUT DIMENSION WAS 1.50 X 1.00.  REINFORCEMENT ANGLE FABRICATED FROM ALUM.  7075-0 X 0.090 INCH X 14 INCH X 7 INCH, AND ALUM 7075-0 X 0.090 X 18 INCH X 7 INCH, HEAT TREATMENT TO T-6 IAW BAC 5602.  REPAIR PARTS AND BARE EDGES TREATED IAW SRM.  FLOORBEAM REPAIR ACCOMPLISHED IAW SRM.
